HELP! Rash

HELP! Rash

Me again

So I am on day 4 of Champix and it is helping me cut down hugely before the big quit on Monday. I am now smoking maybe 5 a day compared with 15-20 last week 😱

However, I have noticed a rash on my hand. Like heat blisters come up in the last hour or so and I am becoming irashtional (see what I did there)?! Anyway, has anyone else who has take Champix had this problem? How long will it last? Will I need an amputation?!

Thank you in advance

From the rashy one 😁

27 Replies

oldest β€’ newest
  • Looks like amputation at the elbow to me, only joking! I don't know and haven't taken champix so no use to you at all just thought I'd reply so u didn't feel alone.

    Are you sure it's not just a heat rash? πŸ˜€

  • Fairly confident it's not the heat although it is super hot today! I will monitor it and read the side effects leaflet over and over until I come up with the worse case scenario, then I will get the chainsaw out! Haha! Thank you for your reply πŸ˜ƒ I always consult Dr Google before an actual Dr then I can present my case for major surgery on a bruised eyelash πŸ˜†

  • Lol there some people on here that use / d champix so they can advise u or as u said it would be on the side effects lists. U could try anti histamines? Might work if it an allergy you might have brushed ur hand against something.

    I'll go now because I have absolutely no idea what I'm talking about! πŸ˜‚πŸ˜‚

  • πŸ˜‚πŸ˜‚πŸ˜‚πŸ˜‚ no don't go! It's funny 😁 I usually have no idea what I am talking about either so you are in good company πŸ‘πŸ‘

  • Lmao like when you're writing something or speaking to someone and you think you've got no idea what ur going on about. I do it all the time. It's actually quite fun πŸ˜€

  • I get asked incoherent questions all the time, or half baked sentences and I usually reply with confidence and I am believed πŸ˜‚πŸ˜‚

  • Don't encourage him Lydia πŸ˜‚πŸ˜‚

  • No change there then Andrew πŸ˜‚πŸ˜‚πŸ˜‚

  • Welcome to the group Lydia. I used champix on one of my many attempts in stopping. But never got a rash with taking them. Have you checked the side effects sheet you get with the tablets. Or you could ask your pharmacist or GP take care x

  • Thank you ☺️ I will monitor it and then ask if it gets worse and I have full on swelling lol! It's just so ugly looking but if it is a side effect it won't last forever and will be worth it to get me off the sticks 🚭🚭🚭

  • How long do you need to take the champix for?

  • I am now on day 8 - rash gone. I think I take them full course for 3 months...

  • Welcome Lydia, Like Andrew says its armless!

    sp.yimg.com/xj/th?id=OIP.Mb...

    sp.yimg.com/xj/th?id=OIP.M5...

    You will be fine. :) xx

  • Omg jillygirl your worse than Andrew πŸ˜‚πŸ˜‚πŸ˜‚

  • I am like dick emery he says " you are awful but I like you"

    sp.yimg.com/xj/th?id=OIP.Me...

  • Hehehe I used to like dick emery when I was younger πŸ˜‚πŸ˜‚

  • Who is dick emery?

  • Oh no Ciggygonney, now you make us feel old. :D

    He was a comedian a long time ago. I think there are some u tube videos of him.

    will try find one. :)

  • No I really don't remember him I was thinking of benny Hill :-S god he did give me the creaps :| :-)

  • No its not because I am too young. Briefly remember him when I was younger I have been smoking 31 years so unless I started when I was a toddler that makes me old :-) I just don't remember him.

  • you may wish to call your GP and see if this is a standard side effect of Champix, or maybe they need to reduce your dosage?Β  I have not been on any medications for quitting so I can't share any experience with you :/

  • Welcome Lydia and hope you get to the bottom of your rash, oh I see it's not actually on yer bottomπŸ˜‚ Anyway I hope it disappears soon, most of these things do🚭😊

  • B- for that one Briarwood, could do better lol πŸ˜‚

  • πŸ˜œπŸ˜‚

  • I would like to think there wouldn't be a pic if it were in that region briarwood :-)

  • Aup Rashy one :D :D Love it :D :D

    Its great to hear the champix is stating to work and helping you to cut down on your ciggy intake :) :) just flippin looooving it :) :)

    As for the becoming irrational :o thats just the norm Lydia :D :D but the rash and swelling of your hand is not, soooo, maybe you have been stung or bitten by an insect or something :o especially if its just one hand :o I would advise you to go see your local Chemist or GP :) just to be on the safe side eh :) :)

    Take care now :)

You may also like...